# SDR 9513586636

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- Engine: Pwa JT9D7R4G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE JFK-NRT, THE NR 4 ENGINE OIL PRESSURE WENT TO ZERO AND OIL QUANTITY PEGGED OFF SCALE.  CREW FOLLOWED COCKPIT OPERATING MANUAL, SHUTDOWN NR 4 ENGINE AND DIVERTED TO MSP WITHOUT FURTHER INCIDENTS.  MAINTENANCE REPLACED THE ENGINE AND TEST WAS NORMAL.
